# SDR IXXA20161214211

- Difficulty date: October 31, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 522-544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND THE FLOOR SUPPORT RBL 33 AT BS 522-544.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02 SECTION 7.
